Differential and Integral Equations

Feedback laws for $N$-person quasi-variational differential games

Bui An Ton

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Some optimal feedback control laws for N-person non-zero sum quasi-variational differential games are obtained.

Article information

Differential Integral Equations, Volume 11, Number 3 (1998), 439-464.

First available in Project Euclid: 30 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 49N70: Differential games
Secondary: 91A23: Differential games [See also 49N70] 91B54: Special types of economies 93B52: Feedback control


Ton, Bui An. Feedback laws for $N$-person quasi-variational differential games. Differential Integral Equations 11 (1998), no. 3, 439--464. https://projecteuclid.org/euclid.die/1367341062

Export citation